# SDR UIEA2023022300182

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH PYLON - UPPER SKIN - WEAR DAMAGE BETWEEN NAC STA 149.43 TO NAC STA 139.73 FOUND OUT OF LIMITS (IT WAS EXCEEDED THE MAXIMUM DEPTH).( IT WAS REPAIRED PER BOEING SR 4-5704143162 )
